IDEAS home Printed from https://ideas.repec.org/a/eee/phsmap/v266y1999i1p481-485.html
   My bibliography  Save this article

Scaling the localisation lengths for two interacting particles in one-dimensional random potentials

Author

Listed:
  • Römer, Rudolf A
  • Leadbeater, Mark
  • Schreiber, Michael

Abstract

Using a numerical decimation method, we compute the localisation length λ2 for two onsite interacting particles (TIP) in a one-dimensional random potential. We show that an interaction U>0 does lead to λ2(U)>λ2(0) for not too large U and test the validity of various proposed fit functions for λ2(U). Finite-size scaling allows us to obtain infinite sample size estimates ξ2(U) and we find that ξ2(U)∼ξ2(0)α(U) with α(U) varying between α(0)≈1 and α(1)≈1.5. We observe that all ξ2(U) data can be made to coalesce onto a single scaling curve. We also present results for the problem of TIP in two different random potentials corresponding to interacting electron–hole pairs.

Suggested Citation

  • Römer, Rudolf A & Leadbeater, Mark & Schreiber, Michael, 1999. "Scaling the localisation lengths for two interacting particles in one-dimensional random potentials," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 266(1), pages 481-485.
  • Handle: RePEc:eee:phsmap:v:266:y:1999:i:1:p:481-485 DOI: 10.1016/S0378-4371(98)00635-9
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378437198006359
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Quispel, G.R.W. & Capel, H.W. & Papageorgiou, V.G. & Nijhoff, F.W., 1991. "Integrable mappings derived from soliton equations," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 173(1), pages 243-266.
    Full references (including those not matched with items on IDEAS)

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:266:y:1999:i:1:p:481-485. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.